# SDR AMTA200600452

- Difficulty date: July 30, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Monitor
- Condition: Failed
- Location: Irs
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC (R), FMC LT IRS MONITER BLANK ON ARRIVAL.  POWER LT, RT FMC`S DOWN REINITIATED POWER SYS.  OPS NORMAL.  PERFORMED FMC BITE REF FIM.  NO FAULTS FOUND.  OK FOR SERVICE.  (K)
